Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 28, NWS Fort Worth, TX

May 8, 2024Lamar County, Texas

NWS Fort Worth, TX issued this tornado warning at May 8, 2024, 7:29 PM CDT for Lamar County, Texas. It was in force for 31 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 7:29 PM CDT (00:29 UTC)
Expired
May 8, 2024, 8:00 PM CDT
In force
31 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Lamar County, TX

The radar

The Western Arkansas radar (KSRX), 201 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 7:40 PM CDTTORNADO13 N Toco, TXCorrection: Spotters and chasers reported a very brief touchdown along FM 1499, about 1 mile south of FM 197, just west of Pat Mayse Lake. The EM found small tree branches broken in the area.
May 8, 7:40 PM CDTTORNADO13 N Toco, TXLive spotter video captured a brief touchdown along FM 1499, about 1 mile south of FM 197, just west of Pat Mayse Lake. Thereafter, a funnel traversed the length of Pat Mayse Lake from west to east, perhaps near the northern shoreline. No additional touchdowns
May 8, 7:45 PM CDTTSTM WND GST 6014 N Paris, TXCorrects previous non-tstm wnd gst report from 14 N Paris. EM relayed report of 60 mph wind and quarter hail near Chicota.
May 8, 7:45 PM CDTNON-TSTM WND GST 6014 N Paris, TXEM relayed report of 60 mph wind and quarter hail near Chicota.
May 8, 7:50 PM CDTHAIL 214 N Paris, TXPicture sent of 2 inch hail in Chicota.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:27 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
3040 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

963 
WFUS54 KFWD 090029
TORFWD
TXC277-090100-
/O.NEW.KFWD.TO.W.0028.240509T0029Z-240509T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
729 PM CDT Wed May 8 2024

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northwestern Lamar County in north central Texas...

* Until 800 PM CDT.

* At 728 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles northwest of Sumner, or 16 miles northwest of
  Paris, moving east at 25 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Paris, Sumner, Camp Maxey, Pat Mayse Lake, Powderly, Lake Crook,
  East Direct, Forest Chapel, Direct, Garretts Bluff, Chicota, Globe,
  and Belk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3393 9556 3373 9551 3374 9585 3384 9584
      3384 9582 3386 9582 3386 9581 3384 9577
      3385 9576 3388 9576 3390 9575 3388 9570
      3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 0028Z 264DEG 23KT 3382 9577 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Langfeld

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 7:25 PM CDT, 4 minutes earlier.

Area forecast discussion, May 8, 7:25 PM CDT, 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
725 PM CDT Wed May 8 2024

...New Short Term...

.SHORT TERM... /NEW/
Update:

Overall evolution of the current strong to severe storms
initiation along a weak surface trough or frontal boundary is
documented well below, as is the overall trends this evening. In
addition, still appears stratus (and some fog) will be the main
story overnight through Thursday morning as we encounter synoptic
scale subsidence behind this first mid level shortwave with soupy
surface dew points in the lower to mid 70s. The current weak
surface trough/front will become semi-diffuse and just waggle back
and forth 50 miles either side of it's current location from
between Sherman and Bonham, to DFW, to Granbury and north of
Comanche/Stephenville.

Another shortwave will move out northeast within the sub-tropical
jet stream over northeast Mexico and over the top of the weak
boundary and very steamy and unstable airmass during the afternoon
hours Thursday and continue an overall, slow shift into East
Texas later Thursday evening. This actually looks like the better
window for scattered-numerous tstorms (40-%-60%) and current
Slight-Enhanced risk area along and south of the retreating
surface trough/front looks on point with all modes of severe
weather possible, though damaging winds and very large hail look
to be the main impacts with severe storms. Though the tornado
threat will be non-zero due to weak and highly-veered 0-1km flow,
any locally back low level flow from nearby storms along with very
high instability (particularly Central Texas, could produce a
strong tornado or two.

Lastly cloud cover, the strong-severe storms and locally heavy
rainfall will combine with modest east and northeast winds for
thankfully a much cooler day across North Texas Thursday with
temperatures in the lower-mid 80s with a few areas in the Big
Country possibly only warming into the upper 70s. Central Texas
unfortunately will remain steamy and soupy in the 90s.

05/Marty

&&

.LONG TERM... /Issued 210 PM CDT Wed May 8 2024/
/Friday and Beyond/

As surface high pressure settles over North and Central Texas
behind the Thursday cold front, drier and cooler air will usher in
a pleasant start to the weekend. Expect afternoon highs in the 70s
to low 80s and overnight lows in the mid-50s to mid-60s both
Friday and Saturday. As the surface ridge shifts east toward the
SE CONUS Gulf Coast, east-northeasterly winds will veer more
southeasterly by the latter half of the weekend beginning a period
of gradual moisture return. Isolated to scattered showers and
thunderstorms may return to our western Central Texas and Big
Country counties as soon as late Saturday evening as isentropic
ascent increases ahead of an approaching mid-/upper-level low.

More widespread rain chances are expected Sunday as the
aforementioned upper low shifts toward the Southern Plains
region. With little to no surface-based instability present,
thunderstorms will likely remain elevated through Sunday and offer
primarily a small hail and heavy rain threat. The severe weather
threat may ramp up some as we shift into Monday. Medium-range
guidance suggests the upper trough will shift over Oklahoma/Kansas
helping send a northwest-southeast moving cold front through our
forecast area Monday. Upper 60s to low 70s surface dewpoints and
steepening mid-level lapse rates will increase instability over
the warm sector. Deep layer shear does look sufficient for
organized storm structures capable of producing hail and damaging
wind gusts, so make sure to keep up with the forecast through the
weekend as we further refine timing and location details. More so,
the threat for localized flash flooding may increase in the
Sunday-Monday timeframe with latest guidance highlighting a 30-40%
chance that already water-logged locations across portions of
Central Texas and the Brazos Valley could see an additional 2+" of
rainfall during this timeframe.

Beyond Monday, uncertainty in the evolution of the synoptic
pattern increases. However, it does appear that the subtropical
jet will remain active over the Southern Plains well into the
extended period. And with sufficient moisture remaining in place
(dependent on the Monday system), that is enough to carry at least
low end rain chances through the middle of next week.

Langfeld

&&

.AVIATION... /Issued 640 PM CDT Wed May 8 2024/
/00z TAFs/

The weak surface boundary or cold front was current draped along a
line from KGYI, to KFTW/KAFW, to between KSEP/KMWL as evidenced by
a WNW wind shift near 10 kts with the weak FROPA while S/SE winds
10-13 kts remain further east. Isolated TSRA were now going up
from in the soupy airmass with 70F+ dew pints from KF00/KPRX...SW
to KTKI and toward KDFW/KDAL attm.

Any VCTS/TSRA impacts should shift S-E of D10 airports with mainly
impacts to arrivals/departures occurring from the Bonham
cornerpost, EBND air traffic, through the Cedar Creek cornerpost
to the SBND traffic, though majority of TSRA impacts should
remain just E of the SBND flow.

After 09z and especially 11z-12z/through 15z, low MVFR/IFR cigs
will impact all airports, with Waco Regional Airport actually
seeing near calm winds near the stalling boundary and potential
for IFR-LIFR vsbys in BR/FG between 09z and almost 18z, before
improving. NE winds 5-8 kts will occur just behind the weak front
with TSRA re-firing near this boundary by/after 18z with NE-E
winds 8-15 kts with a few higher gusts possible at all airports.
Coverage will be higher as will impacts at DFW/DAL airports
through/past 00z Friday, with improvement occurring after 03z
Friday.

05/Marty

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  82  63  80  62 /  30  50  20   0   5
Waco                75  87  63  77  61 /  20  50  20   5   5
Paris               66  83  60  79  56 /  60  40  30   0   0
Denton              65  82  60  79  58 /  10  40  20   0   5
McKinney            66  82  61  79  58 /  30  50  20   0   5
Dallas              70  84  63  80  61 /  30  50  20   0   5
Terrell             68  85  62  79  58 /  40  50  30   0   5
Corsicana           73  85  63  81  61 /  20  50  30   0   5
Temple              75  87  64  79  61 /  20  50  20   5   5
Mineral Wells       66  81  60  80  58 /   5  40  20   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 8, 1:50 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
150 PM CDT Wed May 8 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
150 PM CDT Wed May 8 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
There is a chance of storms this afternoon and evening mainly along
and east of I-35. Some storms may severe with large to very hail and
damaging winds. A tornado or two may also occur.

A few storm may also develop across western Central Texas this
afternoon and early evening. Some may become severe with large hail
and damaging wind threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
There is a chance of thunderstorms Thursday afternoon and evening,
primarily along and south of the I-20 corridor. Some storms may be
severe with large to very large hail, damaging winds, and perhaps a
tornado or two. Locally heavy rain and may also cause flooding in
some areas.

Storm chances will return on Sunday and continue through Tuesday.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested this afternoon and
evening along and east of I-35 and across western Central Texas.

In the hours before

Special weather statement, May 8, 3:50 PM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
350 PM CDT Wed May 8 2024

TXZ156-157-082115-
Coryell TX-Lampasas TX-
350 PM CDT Wed May 8 2024

...A strong thunderstorm will impact portions of southwestern Coryell
and central Lampasas Counties through 415 PM CDT...

At 349 PM CDT, Doppler radar was tracking a strong thunderstorm near
Adamsville, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pearl, Adamsville, Moline, Bee House, Topsey, and Izoro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for central
Texas.

&&

LAT...LON 3141 9827 3151 9800 3120 9795 3121 9834
      3136 9835
TIME...MOT...LOC 2049Z 258DEG 13KT 3131 9825

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Bonnette
Special weather statement, May 8, 4:16 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
416 PM CDT Wed May 8 2024

TXZ156-157-082145-
Coryell TX-Lampasas TX-
416 PM CDT Wed May 8 2024

...A strong thunderstorm will impact portions of southwestern Coryell
and northeastern Lampasas Counties through 445 PM CDT...

At 415 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Evant, or 17 miles northwest of Copperas Cove, moving
east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arnett, Pearl, King, Bee House, Topsey, Izoro, Adamsville, and
Pidcoke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for central
Texas.

&&

LAT...LON 3122 9820 3140 9817 3147 9789 3121 9787
TIME...MOT...LOC 2115Z 268DEG 21KT 3131 9808

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Langfeld
Special weather statement, May 8, 4:56 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
456 PM CDT Wed May 8 2024

TXZ157-082230-
Coryell TX-
456 PM CDT Wed May 8 2024

...A strong thunderstorm will impact portions of south central
Coryell County through 530 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Fort Gates, or 12 miles north of Copperas Cove,
moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gatesville, Fort Gates, South Mountain, King, Mound, Flat, Pidcoke,
Leon Junction, and Topsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for central
Texas.

&&

LAT...LON 3121 9798 3140 9794 3145 9760 3123 9759
      3118 9769
TIME...MOT...LOC 2155Z 269DEG 30KT 3130 9788

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Langfeld
Special weather statement, May 8, 6:06 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
606 PM CDT Wed May 8 2024

TXZ104-082330-
Collin TX-
606 PM CDT Wed May 8 2024

...A strong thunderstorm will impact portions of central Collin
County through 630 PM CDT...

At 605 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fairview, or near McKinney, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
McKinney, Allen, Wylie, Fairview, Princeton, Lucas, Melissa,
Farmersville, Lowry Crossing, Blue Ridge, New Hope, Weston, Altoga,
Branch, Westminster, and Lavon Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.

&&

LAT...LON 3308 9669 3324 9670 3337 9640 3309 9635
TIME...MOT...LOC 2305Z 255DEG 19KT 3316 9659

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Langfeld

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt54 min
May 8, 7:13 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar62 min
May 8, 7:32 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt58 min
May 8, 7:55 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Hopkins, Hunt50 min
May 8, 7:57 PM CDTTornado WarningFWDLamar33 min
May 8, 8:39 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains54 min
May 8, 9:01 PM CDTTornado WarningFWDHopkins, Hunt, Rains29 min
May 8, 9:28 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHopkins38 min
May 8, 9:45 PM CDTSevere Thunderstorm WarningFWDKaufman, Rains, Van Zandt60 min
May 8, 10:19 PM CDTSevere Thunderstorm WarningFWDVan Zandt26 min
May 8, 10:41 PM CDTSevere Thunderstorm WarningFWDVan Zandt34 min
May 9, 6:49 AM CDTRiver Flood WarningFWDHunt13 hr
May 9, 11:01 AM CDTSevere Thunderstorm WarningFWDYoung44 min
May 9, 11:45 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Young60 min
May 9, 12:38 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Montague, Wise67 min
May 9, 1:20 PM CDTSevere Thunderstorm WarningFWDJack55 min
May 9, 1:41 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Denton, Montague, Wise64 min
May 9, 1:55 PM CDTSevere Thunderstorm WarningFWDMontague65 min
May 9, 2:01 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 2:07 PM CDTSevere Thunderstorm WarningFWDPalo Pinto68 min
May 9, 2:37 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Denton, Grayson68 min
May 9, 2:44 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Grayson36 min
May 9, 2:56 PM CDTSevere Thunderstorm WarningFWDCooke, Montague64 min
May 9, 3:00 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens60 min
May 9, 3:12 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
May 9, 3:35 PM CDTFlash Flood WarningFWDMontague2 hr
May 9, 3:37 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson53 min
May 9, 3:52 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDErath, Hood, Palo Pinto68 min
May 9, 3:54 PM CDTSevere Thunderstorm WarningFWDCooke, Montague66 min
May 9, 3:59 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar76 min
May 9, 4:13 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 9, 4:18 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar57 min
May 9, 4:25 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDFannin, Grayson65 min
May 9, 4:34 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDHill, Johnson, Somervell56 min
May 9, 4:42 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson63 min
May 9, 4:46 PM CDTFlash Flood WarningFWDCooke, Grayson3 hr
May 9, 4:54 PM CDTTornado Warning Tornado observedFWDDelta, Lamar12 min
May 9, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBosque, Erath, Hamilton65 min
May 9, 5:25 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDHill65 min
May 9, 5:42 PM CDTSpecial Weather StatementFWDFannin33 min
May 9, 5:44 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBosque, Coryell, Hamilton, McLennan61 min
May 9, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHill, Navarro57 min
May 9, 6:12 PM CDTSevere Thunderstorm WarningFWDMcLennan63 min
May 9, 6:21 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCoryell, McLennan54 min
May 9, 6:37 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone53 min
May 9, 6:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan45 min
May 9, 6:55 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro52 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.